# SDR ASAA2013042794620

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 24,517 hours, 7,521 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT DOES NOT APPEAR ON MENU PAGE OF MCDU.  ACFT GROUNDED. UNABLE TO DUPLICATE DEFECT SATCOM PROMPT PRESENT ON BOTH MCDUS.  PERFORMED SATCOM COMMUNICATION SYS ADJUSTMENT/TEST IAW MM 23-15-00-730-801, STEPS A THROUGH E  ALL TESTS PASS.  GROUND VERIFICATION SUCCESSFUL.
